Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005, Issue 3, Pages 235-238
http://dx.doi.org/10.1155/DDNS.2005.235

A new chaotic attractor from 2D discrete mapping via border-collision period-doubling scenario

Department of Mathematics, University of Tébéssa, Tébéssa 12000, Algeria

Received 12 April 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Zeraoulia Elhadj, and Sprott, “A minimal 2-D quadratic map with quasi-periodic route to chaos,” International Journal of Bifurcation and Chaos, vol. 18, no. 5, pp. 1567–1577, 2008. View at Publisher · View at Google Scholar
  • Z. Elhadj, “On the occurrence of chaos via different routes to chaos: period doubling and border-collision bifurcations,” Journal of Mathematical Sciences, vol. 161, no. 2, pp. 194–199, 2009. View at Publisher · View at Google Scholar
  • Zeraoulia Elhadj, and Julien Clinton Sprott, “A new simple 2-D piecewise linear map,” Journal of Systems Science and Complexity, vol. 23, no. 2, pp. 379–389, 2010. View at Publisher · View at Google Scholar
  • Oleg Makarenkov, and Jeroen S.W. Lamb, “Dynamics and bifurcations of nonsmooth systems: A survey,” Physica D: Nonlinear Phenomena, vol. 241, no. 22, pp. 1826–1844, 2012. View at Publisher · View at Google Scholar
  • Zeraoulia Elhadjpp. 1–303, 2013. View at Publisher · View at Google Scholar